# SDR DALA2022030701449

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,215 hours, 19,662 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 UPON ARRIVAL FOUND NBR 1 ENG NACELLE STRUT ACCESS DOOR MISSING. CORRECTIVE ACTION: INSTALLED #1 ENG NACELLE STRUT ACCESS DOOR. REF B767-300 AMM 54- 53 (8257766)
